I take 10 mg twice a day I take Saphris under the tongue twice a day
Hello cgriffin216, I was prescribed Saphris over 8 months ago. I stop taking the medication shortly after (1 week) due to dizziness and extreme sleepiness. If you continue to have the sleepiness problem even throughout the day as I did, please let your doctor know. I cannot tell you how important it was to me to let my doctor know that I could not tolerate this medication. I am now feeling so much better taking Abilily 10 mg. for my bipolar disorder and obsessive compulsive disorder, together with Effexor XR 75 mg. The Abilify made a huge difference in the depression and the length of the mania episodes. Good luck to you.
Was wondering if you could ask your psychiatrist if you could take this all at bedtime. I am not familiar with this medication but was going to research it due to I may have to go on it. Right now I take abilify 1mg for now with cymbalta. The abilify enhances the cymbalta which is for depression. I also take trazadone for sleep and add ambien when that don't work. I hope you can find a solution to your question.
I'm with Katrina! I tried saphris for a couple of days, and had to stop it promptly due to all the side effects I was suffering from it - dizziness, sleepiness, disorientation. Like her I've been taking 10mgs of abilify until recently, and it works like a gem; very few side effects that I can think of, except for a couple of physical things which have happened to me, and which don't come upon many. I'd definitely ask my doctor about a possible switch, if it's the case that you can't afford to be napping at various times during the day.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2012 • 3 answers
Posted 7 Jun 2012 • 8 answers
Posted 4 Mar 2015 • 1 answer
Posted 11 May 2016 • 0 answers
Posted 17 Aug 2017 • 2 answers